# SDR 96FDEA00806

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, -1) ON DOUBLER AT BS 720 PLUS 6 WL 149 RBL 23.  MECHANICALLY REMOVED CORROSION ON DOUBLER AT BS 720A PLUS 6 WL 149 RBL 23 IN AN AREA OF .7 INCH BY 1.3 INCH BY .021 INCH OF ORIGINAL THICKNESS OF .050, AREA WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-30-1.  FABRICATED NEW DOUBLER USING ORIGINAL AS TEMPLATE AND INSTALLED NEW DOUBLER.
